# SDR CA991210006

- Difficulty date: November 2, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 310R
- Aircraft time: 12,004 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Nut
- Part number: AN3105
- Condition: Missing
- Location: Torque Link
- Component: Main Gear Strut/
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXI, THE LEFT MAIN GEAR TORQUE LINKS SEPARATED CAUSING THE AIRCRAFT TO BE UNABLE TO TAXI. MAINTENANCE FOUND THE NUT AT THE TORQUE LINK KNEE JOINT MISSING,WITH PART OF THE COTTER PIN STILL IN THE BOLT.
